Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin Lesions
Jul 19, 2007

I have developed angry skin lesions- like small burns or acne pimples-on the face under my beard and on my hands(top of) and lesser spots on the neck chest- they ooze white liquid and seem to spread on contact with this liquid.Itchy and with scabs. Help! I am currently taking Nevirapine/Emtriva/Videx/Thyroxine/Depakote/Fluoxetine.

Response from Dr. Conway

Nevirapine can be associated with the development of skin rashes. In their more severe from, they can look a bit like what you describe. They almost always occur in the first 6 weeks of treatment, and beyond this time, they are quite rare. Of your other drugs, the main one that can cause severe rashes is fluoxetine, so you may want to discuss this with your doctor. Of course there are many other possibilities for what is causing the rashes, most of which have nothing to do with your drugs. This is something else for you to discuss with your doctor.



Previous
ALLI-for wieght loss
Next
HIV from nurse touching needle disposal receptacle and my sterile gauze

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement